Aa
Aa
A
A
A
Close
Avatar universal

10 weeks of hell and no answers!

So it started 10 weeks ago.I started getting a severe prickling intense itch all over my body. It was so intense I took myself to the doctors and they send me for several blood tests, CBC and allergy etc.
All of those came back normal.
I then got on with life hoping it would pass, but it didn't.
I then noticed that along with the prickling, I was getting small pink raised skin marks on my skin, mainly on my chest and inside my arms with a couple of larger ones that appeared on the tops of my thighs.
These would come up and go and weren't particularly itchy, but I was itching all over still.
I then woke up one morning to a awful red blotchy rash that covered my whole neck and chest, went back to the doctor and was told to take anti histamines and they would refer me to a dermatologist.
I did this but found no relief.
I ended up getting a quick appointment with the dermatologist but typically the morning I went, my rash wasn't too bad and he had noting to biopsy, so he sent me away and told me to ring when it comes up bad again.
In this time, the rashes have continued, but the prickling discomfort I am experiencing has turned in to severe nerve pain in my hands and feet. I have developed a painful neck (I don't know if this has anything to do with it) but the nerve pains are so bad.
I have been getting blood spots on my legs and bruising too.
My doctor put me on some oral steroids 11 days ago, and since I've been on them I have had the shakes and have felt very dizzy with a pressure headache and it's hard to know weather it's the medication or of my own symptoms.
My skin all over looks very red and mottled.
I should also add a strange symptom, that I've noticed tiny blood spots on my hands when I get a sharp nerve pain.
I also had a auto immune blood test, all came back normal.
I am besides myself, I am a 33 year old mum of 2 small children and this is taking over my life and I am so fed up I don't know where to turn.
Every day I feel I'm getting worse and before all this started, I was a healthy fit person.
Looking for some advice on what I should do next xxxxx
2 Responses
Avatar universal
I should also add that I did ring the dermotolgist when my rash flared up bad again but they don't have any appointments until the 2nd of July, not helpful now when I can't guarantee if of it will be bad again. Especially if the steroids are calming it down x
5536886 tn?1455827346
COMMUNITY LEADER
Are you still seeing symptoms that you experienced after taking the medication?  You need to be sure to notify your doctor of those symptoms.  Anytime you start a medication and you see a new symptom, always tell your doctor so they can investigate if it's the medication or something else.  If it's the medication, they will need to report it to the drug manufacture.  As far as what to do next, it sounds like you are experiencing a lot of random things that are going to take some time to get an answer on- you need to keep fighting for an answer.  That means you may have to make several trips to several different doctors and not give up- that will be the most important thing, don't give up!    
1 Comments
Tha on you so much for your response: )
I can say that the pressure headaches and sharp pains in my head along with the shakes and dizziness has all come on since I have been taking the steroids, I am also on nerve blocker tablets, so I'm assuming the headaches are all to do with that.
The bruising and nerve pain I'm experiencing is still getting worse by the day.
I think I went to the doctors twice last week, all to say that I need to tell the dermatologist all my symptoms again next week and hope they can help or refer.
I somehow need to keep going but feeling totally drained with it all.
Thank you again xxx
Have an Answer?

You are reading content posted in the Dermatology Community

Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions